Apr 12, 2010
(Started Apr 01, 2005)
(sleepiness, confusion, ringing in ears (tinnitus), fatigue)
A little hard to take
Advice & Tips:
As with any other seizure medication.....start with a low dose and take only the amount you need for effectiveness. If you see no improvement, you Dr. will probably keep increasing your dosage to see if more is of benefit.
If you suffer from panic attacks, as I have, this will help control these also. Also benefit for depression. However, the more you take, the more TIRED you will become and sometimes find it VERY difficult to get out of bed. Active people can feel like they have been hit "by a truck". But, if you suffer from one of the types of seizures that I have, simple partial "psychic seizures", this has been the only medication that can help break up the total state of confusion. Although simple partial seizures are supposedly short.... mine always take effect in loops. When they first hit I do not understand anything spoken or written language. I cannot read, write, type... and feel like a total idiot. Every couple of minutes, I get about 10 seconds of being able to communicate....then it all starts again.. and over.. and over. My "loops" of simple partial psychic seizures usually last at minimum two hours but normally continue for up to about 7-8 hours. Sometimes I have to just keep taking Klonopin doses until it knocks me out.... as it is better to be knocked out than being totally aware and trying to talk, type, read,.... I have been told by others I have a whole new vocabulary when they happen. The simplest of words make no sense to me and even if I do say them I don't undertand myself and find myself repeating the same word or words to others seeking "understanding" of my vocabulary.
< $25 monthly
ringing in ears (tinnitus), confusion, dizziness, sleepiness, fatigue, fatigue